# SDR DALA2018021600941

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 43,352 hours, 29,737 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1037
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FRAME BS 1037,  BETWEEN LONGERONS 28L AND 28R IN THE AFT CARGO COMPARTMENT.  THE FRAME WAS REPAIRED IAW SRM 53-20-07-2R, FIG 201.
